Multiple Sclerosis Community
Lyrica Rash
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lyrica Rash

I tried taking higher doses of vit D3 for about 2 months. I started with 400 IU daily and increased it slowly. I've also been taking Lyrica for a year and a half. 2 weeks into the D3 experiment my shoulders and upper back broke out into a strange rash. I discontinued the D3 for 2 weeks: no change. I try taking a minimum of Lyrica: 150 - 225 mg daily. Sometimes I also add 400 mg ibuprofen if I need more help.

Any ideas as to the rash?

Thanks in advance,
Maris
Tags: lyrica, rash, ms, Vit D3
Related Discussions
4 Comments Post a Comment
Blank
572651_tn?1333939396
Hi Maris,
I'm sorry but I have no personal experience with Lyrica.  I just wanted to say hello and I hope someone else here will be of help.

be well,
Lulu
Blank
293157_tn?1285877039
sorry no idea on the rash either....??  have you gone to a Dermotologist about this??

wobbly
undx
Blank
Avatar_f_tn
Hi there and welcome. Don't know whether you're new but I do know we haven't 'spoken' before.

I was on Lyrica, medium dose, for more than a year, and tapered off when it stopped helping. I didn't come across any info saying a rash is a possible side effect. I think you need to talk to your neuro about Lyrica as well as D supplements, just to be on the safe side.

Also remember that when we have MS we tend to attribute all our health issues to it. We sometimes forget we can still get other illnesses and allergies.

Please let us know how you do.

ess
Blank
736862_tn?1232084525
Thanks for your input. I was told by another MSer on a different forum that she had actually broken out in acne and a rash from Lyrica. They went away when she took a break from it.

Lyrica actually does help me. I can tell because when I don't take it I really suffer.

I have a feeling the rash is related to the sun. I get good morning sun exposure on weekends in the attempt to increase my vit D3 metabolism. I'm also involved in a megadose D3 experiment on PatientsLikeMe. I was up to about 4000 IU daily which is a small dosage compared to what people in the group are trying. People doing up to 50000 IU of D3 feel clear and definite improvements in their fatigue level and the walking abilitiy. I'm back at 400 IU a day to see if the rash changes. So far, no change.

Whatever. It won't kill me.

Feel good and have a great weekend.

Maris
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Neurology Answerers
987762_tn?1331031553
Blank
supermum_ms
Australia
667078_tn?1316004535
Blank
HVAC
Durham, NC
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
147426_tn?1317269232
Blank
Quixotic1
Washougal, WA
Avatar_f_tn
Blank
essdipity